Metrics

From
The (G’/G)-Expansion Method and Traveling Wave Solutions for Some Nonlinear PDEs by J.F. Alzaidy American Journal of Mathematical Analysis. 2013, 1(3), 28-32 doi:10.12691/ajma-1-3-1
Views
13505
Html 12948
Abstract 557
20 May 2013 (publication date) through 28 November 2021 *
19.66 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5398
PDF2655
Epub963
XML1253
PPT0
Figures296
Tables231
Export: 2970
RIS931
BibTex1003
Endnote1036
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com